Amoxicillin question?


I have a friend who's daughter is taking Amoxicillin. For lunch, her daughter ate some pineapple. When she woke up from her doze, she had hives all over her body. Later that darkness she ended up going to the emergency room because her face be all blue.

Two of my other friends are saying that it be an allergic reaction to taking the Amoxicillin and then intake pineapple. I don't think that would be the cause of it. I chew over she was just have an allergic reaction to the medicine. But could it enjoy been the pineapple?

Answer:    If she's never had pineapple back, then it's possible to be an allergic reaction to the pineapple. But it's more potential a reaction to amoxicillin.

I've never heard of amoxicillin have an allergic reaction with foods... otherwise the doctor/pharmacy would narrate you to avoid it..
According to medication counseling information, allergic reactions like skin imprudent, itching or hives, swelling of the face, lips, or tongue may transpire with amoxicillin. These should be reported to the MD.
Pineapple allergy is usually accompanied beside stomache ache. Like the first girl said, it could have be the pineapple if she had never had it formerly, but It was most likely the amoxicillin..
I am allergic to amoxicillin..
Most imagined the medicine caused the spontaneous effect. The child could've developed an allergy to pineapple, but it doesn't sound like that be the issue.

  • I own a big bash tomorrow hours of darkness and i enjoy this huge pimple!?
  • Is their a drug to nouns fibromyalgia?
  • Can anarexia head to skin problems?
  • Why is my skin still spotty?
  • Is it harmful to make a contribution a *** when you enjoy a pimple near/on your lip?
  • Diabeties and birthcontrol?
  • Antibacterial and sperm?
  • Ever hear of someone endorsement out while sleepwalking?


  • Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us